Asymptotic properties of $M$-estimates of parameters in a nonlinear regression model with discrete time and singular spectrum

  • O. V. Ivanov
  • I. V. Orlovs’kyi

Abstract

We study a nonlinear regression model with discrete time and observations errors whose spectrum is singular. Sufficient conditions are obtained for the consistency, asymptotic uniqueness and asymptotic normality of the $M$-estimates of the unknown parameters.
Published
25.01.2017
How to Cite
IvanovO. V., and Orlovs’kyiI. V. “Asymptotic Properties of $M$-Estimates of Parameters in a nonlinear regression Model With Discrete Time and Singular Spectrum”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 1, Jan. 2017, pp. 28-51, http://umj.imath.kiev.ua/index.php/umj/article/view/1674.
Section
Research articles